I have some of that to but they are going away now. I have another problem i have dark black marks on my inner thighs i dont know what to do. I am only 16 and i cant have this on my body. I think i have black marks because im overwieght i weigh 320 pounds i know maybe thats what is causing my thighs to be black but i wish they can fade away but how!? plz help me
I do understand your concern. You have mentioned your current weight and this sounds definitely contributory to your current concern. When the skin of the thighs rub together, the friction constantly irritates the skin. The skin may become inflamed and the inflammation may lead to a post inflammatory hyperpigmentation. This causes the dark discoloration.
Losing weight will help eliminate your problems. Increased weight may cause hormonal imbalance and there is an association between weight and skin pigmentation. The hormonal imbalance which may also be associated with increase in weight may further contribute to the skin problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.